MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION JETSTREAM? SC; CATHETER, PERIPHERAL, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION JETSTREAM? SC; CATHETER, PERIPHERAL, ATHERECTOMY
Model Number 112262-001
Medical Device Problem Codes Suction Problem (2170); Noise, Audible (3273); Suction Failure (4039)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 - initial reporter city:(b)(6).
 
Event or Problem Description
It was reported that failure to evacuate occurred.The 75% stenosed target lesion was located in a moderately tortuous and severely calcified superficial femoral artery (sfa).A 1.85mm jetstream sc catheter was selected for an endovascular thrombectomy (evt) procedure to treat peripheral artery disease (pad).During the procedure, a noise was heard, and loss of aspiration occurred.After, priming was performed but not could not be completed successfully.A different device of the same model was used to complete the procedure.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
E1 - initial reporter city: (b)(6).Device evaluation by manufacturer: the returned product to boston scientific consisted of a jetstream sc catheter, 1.85mm, us.The device was visually and microscopically examined for any shaft damage.The devices catheter shaft showed no damage.The device was set-up and functionally tested per the ifu.The device was connected to the test console and the device primed and ran as designed.The set up was repeated multiple times with no issues.The device was tested for a period of 1 minute with no alarms or errors.Inspection of the remainder of the device revealed no damage or irregularities.
 
Event or Problem Description

Brand Name
JETSTREAM? SC
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23496823
Report Number2124215-2025-80743
Device Sequence Number15679608
Product Code MCW
UDI-Device Identifier08714729889861
UDI-Public(01)08714729889861(17)270622(10)36587002
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number112262-001
Device Catalogue Number112262-001
Device Lot Number0036587002
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/22/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2025
Supplement Date Received by Manufacturer11/20/2025
Initial Report FDA Received Date11/07/2025
Supplement Report FDA Received Date12/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown